Makoto Aoshima, Zakkula Govindarajulu, "Fixed-width confidence interval for a lognormal mean", International Journal of Mathematics and Mathematical Sciences, vol. 29, Article ID 107327, 11 pages, 2002. https://doi.org/10.1155/S0161171202011055
Fixed-width confidence interval for a lognormal mean
We consider the problem of constructing a fixed-width confidence interval for a lognormal mean. We give a Birnbaum and Healy type two-stage procedure to construct such a confidence interval. We discuss some asymptotic properties of the procedure. A three-stage procedure and an accelerated sequential procedure are also given for the comparison of efficiency among these three multistage methodologies.
Copyright © 2002 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.